Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Seshadri constants at very general points


Author: Michael Nakamaye
Journal: Trans. Amer. Math. Soc. 357 (2005), 3285-3297
MSC (2000): Primary 14C20
DOI: https://doi.org/10.1090/S0002-9947-04-03668-2
Published electronically: December 28, 2004
MathSciNet review: 2135747
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the local positivity of an ample line bundle at a very general point of a smooth projective variety. We obtain a slight improvement of the result of Ein, Küchle, and Lazarsfeld.


References [Enhancements On Off] (What's this?)

  • [EL] L. Ein, R. Lazarsfeld, Seshadri constants on smooth surfaces Asterisque 218, 1993, pp. 177-186. MR 1265313 (95f:14031)
  • [ELS] L. Ein, R. Lazarsfeld, and K. Smith, Uniform bounds and symboic powers on smooth varieties, Inv. Math., 144, 2001, pp. 241-252. MR 1826369 (2002b:13001)
  • [EKL] L. Ein, O. Küchle, R. Lazarsfeld, Local positivity of ample line bundles, J. Diff. Geomertry, 42, 1995, pp. 193-219. MR 1366545 (96m:14007)
  • [F] W. Fulton, Intersection Theory, Springer, 1984. MR 0732620 (85k:14004)
  • [FW] G. Faltings and G. Wüstholz, Diophantine approximations on projective spaces, Inv. math., 116, 1994, pp. 109-138.MR 1253191 (95g:11068)
  • [N] M. Nakamaye, Seshadri constants and the geometry of surfaces, J. Reine Angew. Math. 564, 2003, 205-214.MR 2021040
  • [S] Y.-T. Siu, Effective very ampleness, Invent. Math., 124, 1996, pp. 563-571. MR 1369428 (97a:32036)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14C20

Retrieve articles in all journals with MSC (2000): 14C20


Additional Information

Michael Nakamaye
Affiliation: Department of Mathematics and Statistics, University of New Mexico, Albuquerque, New Mexico 87131
Email: nakamaye@math.unm.edu

DOI: https://doi.org/10.1090/S0002-9947-04-03668-2
Received by editor(s): September 2, 2003
Received by editor(s) in revised form: January 8, 2004
Published electronically: December 28, 2004
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society